ALECCI, GESSICA

ALECCI, GESSICA  

Dipartimento di Scienze Matematiche  

067848  

Mostra records
Risultati 1 - 3 di 3 (tempo di esecuzione: 0.009 secondi).
Citazione Data di pubblicazione Autori File
Some notes on the algebraic structure of linear recurrent sequences / Alecci, G; Barbero, S; Murru, N. - In: RICERCHE DI MATEMATICA. - ISSN 0035-5038. - (2023). [10.1007/s11587-023-00826-5] 1-gen-2023 Alecci, GBarbero, SMurru, N Some notes on the algebraic structure of linear recurrent sequences.pdf
Pell hyperbolas in DLP-based cryptosystems / Alecci, G; Dutto, S; Murru, N. - In: FINITE FIELDS AND THEIR APPLICATIONS. - ISSN 1071-5797. - 84:(2022), pp. 1-18. [10.1016/j.ffa.2022.102112] 1-gen-2022 Alecci, GDutto, SMurru, N Pell hyperbolas in DLP–based cryptosystems.pdf
Zeckendorf representation of multiplicative inverses modulo a Fibonacci number / Alecci, Gessica; Murru, Nadir; Sanna, Carlo. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - STAMPA. - (2022). [10.1007/s00605-022-01724-y] 1-gen-2022 Alecci, GessicaMurru, NadirSanna, Carlo Zeckendorf representation of multiplicative inverses modulo a Fibonacci number.pdf2203.06101.pdf